MathSciNet Relay Station
MathSciNet bibliographic data
MR857931 (88c:17005) 17B10 (17B30)
Block, Richard E. On nilpotency in the Ado-Harish-Chandra theorem on Lie algebra representations. Proc. Amer. Math. Soc. 98 (1986), no. 3, 406–410.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement